# SDR CA031015021

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Part number: 2720063907
- Condition: Cracked
- Location: Cargo Door
- Part time: 19,836 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED CARGO DOOR (KLICK-KLACK) RECEPTACLE CRACKED WHILE COMPLYING WITH SERVICE LETTER 226-SL-027, WHICH DEALS WITH THIS PROBLEM.  DISCOVERED BY REMOVING ECCENTRIC BUSHING, AND IT WAS IMMEDIATELY VISIBLE. PART WAS CRACKED THROUGH FROM THE CENTER OF THE HOLE TO THE EDGE OF THE BRACKET. THE REST OF THE AIRCRAFT WAS INSPECTED, FOUND NO DEFECTS. AS THIS WAS THE FIRST OF THE COMPANY FLEET TO BE INSPECTED, AND THE LOWEST TIME, MAINTENANCE WILL COMPLETE THE REST OF THE FLEET AS SOON AS POSSIBLE.
